| Model Number |
VTICMO13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.Claim #(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticmo13.2 implantable collamer lens, -15.00/+1.0/090, into the patients left eye (os) on (b)(6) 2024.The lens was reported as excessive vaulting and refractive surprise.The lens remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5: the lens was explanted on (b)(6) 2024.The lens was replaced with another same length but different model and diopter power lens.The lens was discarded.Claim # (b)(4).
Additional Manufacturer Narrative
Corrected data: b5: a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and refractive surprise.Due to excessive vault and refractive surprise, the lens was removed and replaced intraoperatively for another same model/length but different power lens.The problem was resolved.Claim #(b)(4).